Jump to content

Specific Side Effect of Propecia -> Pain in testicles


Ingo79
 Share

Recommended Posts

  • Senior Member

I got it too. I reduced the dosage and that got rid of it. I also think it was fading within a few days' time on its own.

 

I don't know what does it. I read at least once somewhere that it was likely due to an overabundance of testosterone in the testes because the testosterone wasn't being converted to DHT#2 like it normally would have been. So once your body's hormone levels have had a few days to adjust, the testosterone in the testes levels out and the pain would be gone.

 

I don't know whether this explanation is true or not, but it's the only specific one that I've heard on the issue so far.

 

 

------------------------------------------------

Link to comment
Share on other sites

  • Senior Member

No

but many of my friends have gone through periods when their Testes just ache?

 

Personally, I remember going through this years ago ( way before Propecia) as well as 1 friend in particular..

 

No diagnosis though for either??

JOBI

 

1417 FUT - Dr. True

1476 FUT - Dr. True

2124 FUT - Dr. True

604 FUE - Dr. True

 

 

 

 

 

 

 

My views are based on my personal experiences, research and objective observations. I am not a doctor.

 

Total - 5621 FU's uncut!

Link to comment
Share on other sites

  • Regular Member

Hi,

 

I don't mean to damper your mood, but I had this and it never subsided. I can distinctly recall the first day it happened (about 2 weeks after taking) and honestly I had no idea propecia could cause such a thing and was worried it was something more serious like cancer (so it wasn't psychological). After a month or two it seemed to have subsided partially but come 5 months later was still lingering practically daily.

 

Next, I realized how the drug was altering my libido and have since stopped the drug. It has been about a week and the pains seem to be diminishing.

 

I've heard that for some it shows up and disappears relatively quickly. For me, however, it lingered and if your's does too (maybe more than 2-3 months) I'd consider altering your dosage/getting off it.

 

I got off it about a week ago, I figure now I only have one worry (my hair) rather than 2 worries (my hair and my health).

 

Good luck,

Andy

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...